# SDR ASAA9980197

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5248 · Tail Cone Doors
- Part: Spring
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, THE TAILCONE DID NTO RELEASE DURING PERFORMANCE OF TAILCONE RELEASE TEST.  FOUND AFT CABIN ENTRY DOOR PUSH-PULL CABLE INTERNAL RELEASE SPRING MISSING.  INSTALLED SPRING AND ADJUSTED TAILCONE RELEASE MECHANISM, TAILCONE RELEASE OPERATED NORMALLY.  (M)
